Lets talk pt-141(bremelanotide)

Discussion in 'Peptides, IGF, HGH, Insulin' started by zackrock, Jan 5, 2017.

  1. Gms585

    Gms585 VIP Member

    Mar 17, 2017
    359
    160
    I've never used caverject. No need. I have heard its crazy. A radio DJ in my city did it on air. Shits no joke.

    I use Melanotan-2 yearly in the summer or before vacation. I get random hardons like a teenager every time. pt-141 is mt2 with out the tanning properties. So it should work the same. I never took pt-141 as i dont "need" it. Just mt2 which is the same shit but with tanning.
     
  2. Chreaylander

    Chreaylander Member

    Oct 4, 2017
    18
    0

    Ok, thanks gms, I just have a few more questions. As I suffer from psych sexual arousal disorder, did this drug make you horny at the same time as giving you an erection? For most guys I suppose if you get one you just get horny, but for me it would be more complicated. Also, can you PM me with where you get your stuff from, rather get it from somewhere a user's told me is reliable than get scammed.
     
  3. Gms585

    Gms585 VIP Member

    Mar 17, 2017
    359
    160
    Idk that's hard to answer. I'd say I have the polar opposite thing. I'm deeply perverted and overly sexual. To the point my wife's like your a sick fuck... so it's hard to say. I have had to sit down in the gym before if I'm taking mt2 and tren. One time I was curling next to this little hot # n just glanced at her a couple times and realized I was getting... ya know... so I'm not sure.
    I'll pm u a solid peptide site.
     
  4. Chreaylander

    Chreaylander Member

    Oct 4, 2017
    18
    0
    Do you find you develop tolerance to mt2?
     
  5. Gms585

    Gms585 VIP Member

    Mar 17, 2017
    359
    160
    in a direct line of use yes. So if I run it from June-Aug during that time yes. A little. However, If I go august to June with no use and use it again I'm back to square 1.
     
  6. Chreaylander

    Chreaylander Member

    Oct 4, 2017
    18
    0
    Great, hopefully it'll be the same for PT-141
     
  7. Chreaylander

    Chreaylander Member

    Oct 4, 2017
    18
    0
    If you don't mind me asking, have you ever had any problems with priapism? Priapism - prolonged erection making it harder to get it up next time. I've read more than a few hours can permanently damage your cock but I'm not sure I believe that, I've never had it up that long myself.
     
  8. irondragon

    irondragon New Member

    Sep 7, 2017
    6
    0
    My story is almost identical to yours. This peptide was a game changer for me, I use it every Friday and Saturday. It must be injected into your belly fat with a tiny insulin needle. Don't let this worry you, it is painless. Like a mosquito bite. There is a good video on YouTube that will show you how to mix it an administer along with dosing. Start low.

    You will feel nauseous for about four hours after. Drinking water helps alleviate this. After four hours you will be good to go. People say it targets your libido but that doesn't seem to be the case with me. It doesn't make me horny, just gives me super hard erections that just pop up spontaneously or when I need them.

    I don't think you need to worry about priapism. Caverject you do because it directly affects the penile muscles causing an uncontrollable erection. If you do have one that won't go away take and antihistamine and take a cold shower, or run around the block.
     
  9. irondragon

    irondragon New Member

    Sep 7, 2017
    6
    0
    My story is almost identical to yours. This peptide was a game changer for me, I use it every Friday and Saturday. It must be injected into your belly fat with a tiny insulin needle. Don't let this worry you, it is painless. Like a mosquito bite. There is a good video on YouTube that will show you how to mix it an administer along with dosing. Start low.

    You will feel nauseous for about four hours after. Drinking water helps alleviate this. After four hours you will be good to go. People say it targets your libido but that doesn't seem to be the case with me. It doesn't make me horny, just gives me super hard erections that just pop up spontaneously or when I need them.

    I don't think you need to worry about priapism. Caverject you do because it directly affects the penile muscles causing an uncontrollable erection. If you do have one that won't go away take and antihistamine and take a cold shower, or run around the block.
     
  10. irondragon

    irondragon New Member

    Sep 7, 2017
    6
    0
    My story is almost identical to yours. This peptide was a game changer for me, I use it every Friday and Saturday. It must be injected into your belly fat with a tiny insulin needle. Don't let this worry you, it is painless. Like a mosquito bite. There is a good video on YouTube that will show you how to mix it an administer along with dosing. Start low.

    You will feel nauseous for about four hours after. Drinking water helps alleviate this. After four hours you will be good to go. People say it targets your libido but that doesn't seem to be the case with me. It doesn't make me horny, just gives me super hard erections that just pop up spontaneously or when I need them.

    I don't think you need to worry about priapism. Caverject you do because it directly affects the penile muscles causing an uncontrollable erection. If you do have one that won't go away take and antihistamine and take a cold shower, or run around the block.
     
  11. irondragon

    irondragon New Member

    Sep 7, 2017
    6
    0
    Double post
     
    Last edited: Oct 8, 2017
  12. Gms585

    Gms585 VIP Member

    Mar 17, 2017
    359
    160

    Not that has caused issues for me.
     

Share This Page